Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had treatment for Hepatitis and used Interfreron. Noticed smaller penis when erect. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11954 Questions
I have had treatment for Hepatitis and used Interfreron on a 6 month treatment in 2010 the treatment
did not eliminate the Hep virus in 2011 I was part of a new regiment for 6 months which DID eliminate the virus
For the past two years my penis when erect is smaller and has an upward curve could this be due to the treatments
and interfreron maybe Pyronese disease?? if so will herb supplement help??
Posted Sun, 29 Sep 2013 in Men's Health
Answered by Dr. Michelle Gibson James 36 minutes later
Brief Answer:
it is not a known side effect of interferon

Detailed Answer:
HI, thanks for using healthcare magic

Peyronie disease is the condition associated with curvature of the penis.

It results from the formation of plaque on the shaft of the penis which causes the penis to bend.

Though the exact reason for the development of the plaque is not known, it is not related to interferon.
In fact interferon is one of the methods of treatment.

There are different treatment methods: (1) observe and start no immediate treatment.
This is only done if the curvature is mild and not affecting sexual function

(2)oral medication. There are different types of medications that your urologist might suggest including (a) pentoxifylline
(b)vitamin E
(c) colchicine
(d)potassium para-aminobenzoate

(3) injected medication such as verapamil and a type of interferon

(4)penile traction

(5) combination of methods

(6) surgery

In terms of herbal treatment , at present there are no medical studies confirming their effectiveness, way of action and effects but there are two that may or may not help.

The names are oregon grape root and XXXXXXX saffron.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor